Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JPOP

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

1 Neutral

About JPOP

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Yes, I am not sure 30yrs ago what the side effects were listed. However, over the years it is documented that Accutane can cause eye problems. Many suffers experience sjorgren's symptoms or have been dx with sjorgren's. I wish wish wish my dermatologist had told me there was a very real possibility I would get chronic dry eyes and other osteoarthritic symptoms. I remember asking her if any of her Patients had experienced chronic long term effects after reading horror stories like this and
  2. Thanks very much- look forward to the PM. Im not sure what good it would be to see Dr Chu. Seems to be another dermatologist. I'm very disappointed that this drug is prescribed for moderate acne (as was my case). It should have never been presented as a treatment option. Thanks for for all your help, I hope those who are suffering recover soon
  3. Has anyone here experienced elevated blood calcium levels? I have this but my vitamin D level is relatively low. I suffer from dry eyes, mouth, constipation and joint pain. Tests results below if of any help to you guys. Thanks so much!
  4. Thanks. I agree about the "system crashing" analysis. All these symptoms became very pronounced last month. But had probably slowly been building up without me knowing. Iam from the UK. I take flaxseed oil. That's it. Stiff neck has now developed. Creaky joints, constipation, fatigue and dry eyes still there. Real nightmare this drug.
  5. Thanks for your input. No need for the aggressive tone. My aim here is not to discourage or prevent people who want to take this drug. I'm interested in the liability nexus based on a misprescription.
  6. Hi I regretably agreed to take accutane for my moderate acne last year. I was on a 10 month course with a total cumulative dosage of 9000mg. My body weight was 73 kg at the time. The first month was 20 mg per month and 40 mg thereafter. I tolerated the medication generally quite well. Dry lips and dry skin and I had one eye infection that went away relatively easy after taking some oral antibiotics. A year since stopping the medication I have started to develop scary chronic side effects
×